# SDR CA070105001

- Difficulty date: December 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,431 hours
- Engine: Ge CF343A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE CREW WITNESSED A BIRD STRIKE ON THE NOSE OF THE AIRCRAFT. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT AND LAND OVERWEIGHT (ESTIMATED AT 49200 LBS). AIR TRAFFIC CONTROL WAS NOTIFIED BUT EMERGENCY EQUIPMENT WAS NOT REQUIRED.  MAINTENANCE INSPECTION DISCOVERED A DEAD SEAGULL WHICH HAD PENETRATED THE RADOME DAMAGING THE WEATHER RADAR ANTENNA AND THE NOSE BULKHEAD. FDR REMOVED FOR READING. FURTHER OVERWEIGHT LANDING INSPECTION NOT REQUIRED IAW FDR READOUT AND AMM 05-51-01 PAGE 609, SUBTASK 05-51-01-970-004 FOR IMPACT SPEED OF 120 FT/MIN. THE FOLLOWING PART REPLACEMENTS WERE COMPLETED: FDR P/N S800-20000-00. ULB DK120. RADOME P/N 4926-201. WEATHER RADAR ANTENNA P/N 622-9302-003. DAMAGE TO BULKHE
